# SDR 96FDEA01351

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Strap
- Part number: ARB00295108
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING  OUTBOARD FLAP, INBOARD HINGE TENSION STRAP SUPPORT CRACKED AT LOWER ATTACH BOLT HOLE, LOWER SURFACE (EXTERNAL)  STA X ODRSX562390.  REPLACED RIGHT FLAP TENSION STRAP SUPPORT WITH NEW PART PER MDC SB 57-0-10 CONDITION II AND C/W EA 1-5710-29039.
